# SDR UPS00233457

- Difficulty date: July 14, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- Aircraft time: 48,339 hours, 35,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bolt
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, BS1183 TENSION BOLTS CORRODED ABOVE STR 8R.  REMOVED SUFFICIENT BOLTS TO VERIFY CONDITION OF SPLICE.  BOLTS REMOVED FROM STR 5R - 15R BOLTS FOUND CORRODED, OK ABOVE 5R AND OK BELOW 15R.  HOLES REWORKED PER SMROEO2000-026-006 AND BOLTS REPLACED PER TABLE 4 OF SMRO EO2000-026-006.  UPS FILE NR 727-53-2269.
